Linking hyperbolic and parabolic p.d.e.’s

Heiko J. Zwart, Yann Le Gorrec, Bernhard Maschke

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    5 Citations (Scopus)

    Abstract

    In this article we show that from the existence and uniqueness of solutions to a hyperbolic partial differential equation (p.d.e.) existence and uniqueness of parabolic and other hyperbolic p.d.e.’s can be derived. Among others, we show that starting with the (undamped) wave equation we obtain existence and uniqueness of solutions for the uniform elliptic p.d.e.’s and for the Schrodinger equation.
    Original languageEnglish
    Title of host publicationProceedings of the 50th IEEE Conference on Decision and Control and European Control Conference (CDC-ECC)
    Place of PublicationPiscataway, NJ
    PublisherIEEE
    Pages4921-4924
    Number of pages4
    ISBN (Electronic)978-1-61284-801-3, 978-1-61284-799-3
    ISBN (Print)978-1-61284-800-6, 9978-1-4673-0457-3 (CD)
    DOIs
    Publication statusPublished - Dec 2011
    Event50th IEEE Conference on Decision and Control and European Control Conference, CDC-ECC 2011 - USA, United States
    Duration: 12 Dec 201115 Dec 2011
    Conference number: 50

    Publication series

    NameIEEE Conference on Decision and Control and European Control Conference
    PublisherIEEE Control Systems Society
    Volume2011
    ISSN (Print)0191-2216
    ISSN (Electronic)0743-1546

    Conference

    Conference50th IEEE Conference on Decision and Control and European Control Conference, CDC-ECC 2011
    Abbreviated titleCDC-ECC
    Country/TerritoryUnited States
    CityUSA
    Period12/12/1115/12/11

    Fingerprint

    Dive into the research topics of 'Linking hyperbolic and parabolic p.d.e.’s'. Together they form a unique fingerprint.

    Cite this